# SDR 96UAL901005

- Difficulty date: December 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N366UA
- Make and model: Boeing 737322
- Aircraft serial: 24535
- Engine: Ge CFM56*
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Light
- Condition: Illuminated
- Location: Rt Wing
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT WING-BODY OVER HEAT LIGHT ILLUMINATED.  ACCOMPLISHED DUCT LEAK CHECK IN RIGHT WING-BODY AREA.  OPS CHECK NORMAL. NO SUBSEQUENT OCCURRENCES.
